# SDR DALA2024011600628

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 98,696 hours, 21,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 MAIN 1L DOOR SLIDE LIGHT FLICKERED CONTINUALLY ON TAXI IN ALSO DID NOT AUTO OPEN WITH UP SWITCH FROM OUTSIDE. CORRECTIVE ACTION: OPERATED DOOR MULTIPLE TIMES FROM OUTSIDE WITH NO FAILURES. DOOR OPS NORMAL AT THIS TIME OK FOR SVC. SLIDE ARMS NORMALLY. (5553924)
